Alert archive / Indiana / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 102, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 9, 2008, 5:00 PM EDT for Delaware County, Randolph County, Indiana. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2008, 5:00 PM EDT (21:00 UTC)
- Expired
- Jun 9, 2008, 6:00 PM EDT
- In force
- 60 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
Counties Delaware County, IN, Randolph County, IN
The radar
The Indianapolis radar (KIND), 110 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 9, 1:38 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.0 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 691 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 1186 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -42 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KIND 092100 RRA
SVRIND
INC035-135-092200-
/O.NEW.KIND.SV.W.0102.080609T2100Z-080609T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
500 PM EDT MON JUN 9 2008
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN DELAWARE COUNTY IN EAST CENTRAL INDIANA...
RANDOLPH COUNTY IN EAST CENTRAL INDIANA...
* UNTIL 600 PM EDT
* AT 458 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM EXTREME NORTHEASTERN MADISON COUNTY TO SOUTHWESTERN DELAWARE
COUNTY TO EXTREME NORTHEASTERN HANCOCK COUNTY...OR ALONG A LINE
EXTENDING FROM FAIRMOUNT TO 8 MILES WEST OF MUNCIE TO 11 MILES
SOUTH OF ANDERSON...AND MOVING NORTHEAST AT 50 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
MATTHEWS BY 505 PM EDT...
EATON BY 510 PM EDT...
CONVERSE BY 520 PM EDT...
PARKER CITY BY 525 PM EDT...
LAT...LON 4002 8482 4001 8521 4008 8522 4009 8535
4020 8529 4040 8554 4039 8522 4032 8521
4032 8480
TIME...MOT...LOC 2100Z 235DEG 50KT 4040 8555 4017 8550
3996 8559
$$3 follow-up statements
000
WWUS53 KIND 092117
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
517 PM EDT MON JUN 9 2008
INC035-135-092200-
/O.CON.KIND.SV.W.0102.000000T0000Z-080609T2200Z/
DELAWARE-RANDOLPH-
517 PM EDT MON JUN 9 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR RANDOLPH AND EASTERN DELAWARE COUNTIES...
AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM MATTHEWS TO ALBANY TO 12
MILES SOUTHWEST OF SELMA...OR ALONG A LINE EXTENDING FROM HARTFORD
CITY TO 6 MILES NORTHEAST OF MUNCIE TO 10 MILES SOUTH OF MUNCIE...
MOVING NORTHEAST AT 50 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
PARKER CITY BY 525 PM EDT...
FARMLAND BY 530 PM EDT...
WINCHESTER BY 535 PM EDT...
SARATOGA BY 540 PM EDT...
LAT...LON 4002 8482 4001 8521 4008 8522 4009 8535
4020 8529 4040 8554 4039 8522 4032 8521
4032 8480
TIME...MOT...LOC 2117Z 235DEG 50KT 4045 8536 4030 8525
4009 8534
$$
CO000
WWUS53 KIND 092138
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
538 PM EDT MON JUN 9 2008
INC035-135-092200-
/O.CON.KIND.SV.W.0102.000000T0000Z-080609T2200Z/
DELAWARE-RANDOLPH-
538 PM EDT MON JUN 9 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR RANDOLPH AND EASTERN DELAWARE COUNTIES...
AT 536 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 11 MILES
NORTHWEST OF RIDGEVILLE TO FARMLAND TO MODOC...OR ALONG A LINE
EXTENDING FROM 6 MILES NORTHEAST OF DUNKIRK TO 14 MILES SOUTHEAST OF
DUNKIRK TO 18 MILES NORTH OF CAMBRIDGE CITY...MOVING EAST AT 35 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
WINCHESTER BY 545 PM EDT...
SARATOGA BY 550 PM EDT...
SALEM BY 555 PM EDT...
LAT...LON 4002 8482 4001 8521 4008 8522 4009 8535
4020 8529 4033 8527 4039 8522 4032 8521
4032 8480
TIME...MOT...LOC 2138Z 255DEG 38KT 4043 8509 4020 8507
4007 8507
$$000
WWUS53 KIND 092152
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
552 PM EDT MON JUN 9 2008
INC035-135-092202-
/O.EXP.KIND.SV.W.0102.000000T0000Z-080609T2200Z/
DELAWARE-RANDOLPH-
552 PM EDT MON JUN 9 2008
...THE SEVERE THUNDERSTORM WARNING FOR RANDOLPH AND EASTERN DELAWARE
COUNTIES WILL EXPIRE AT 600 PM EDT...
LAT...LON 4002 8482 4001 8521 4008 8522 4009 8535
4020 8529 4033 8527 4039 8522 4032 8521
4032 8480
TIME...MOT...LOC 2152Z 255DEG 38KT 4047 8490 4024 8488
4011 8488
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 3:30 PM EDT, 1 hour 30 minutes earlier.
Area forecast discussion, Jun 9, 3:30 PM EDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 330 PM EDT MON JUN 9 2008 .DISCUSSION... SURFACE BOUNDARY OUT IN WESTERN PORTION OF THE CWA WILL MOVE THROUGH THE AREA THIS AFTERNOON AND EARLY EVENING. THIS WILL BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT IN THE SHORT TERM. A SW OVER THE SOUTHERN PLAINS WILL MOVE TO THE NE THIS EVENING AND OVERNIGHT AND WILL HELP WITH FURTHER DEVELOPMENT OF PRECIPITATION. WENT CLOSER TO NAM IN SHORT TERM AS IT IS DOING BETTER WITH CURRENT LOCATION OF PRECIPITATION. THE GFS IS TOO QUICK WITH THE PRECIP BASED ON RADAR. WEAK CAP HAS BEEN BROKEN WITH DAYTIME HEATING AND WITH CONVECTIVE TEMPERATURE OF 85F ALREADY REACHED. EXPECT THUNDERSTORMS TO DEVELOP AND BECOME GREATER IN COVERAGE THIS EVENING AND OVERNIGHT AS SW MOVES CLOSER TO AREA. SOUNDINGS AND MODELS INDICATE A LARGER AREA OF PRECIPITATION LATER DURING THE EVENING AND INTO THE OVERNIGHT HOURS. WITH PWATS OF 1.75 TO 2.00 AND LOW LEVEL JET EXTENDING INTO THE AREA EXPECT HEAVY RAINFALL WITH WIDESPREAD VALUES CLOSE TO AN INCH WITH LOCALIZED AREAS OF UPWARDS TO TWO OR THREE INCHES. SOUNDINGS INDICATE DRIER AIR MOVING IN BY TUESDAY MORNING AND LASTING THROUGH THURSDAY. A RIDGE WILL BEGIN TO MOVE IN DURING THE MIDDLE OF THE WEEK GIVING THE AREA WARMER TEMPERATURES. BASED ON COMPARISON WITH MODEL 850MB TEMPERATURES GUIDANCE APPEARS TO HAVE A HANDLE ON THE SITUATION AND THEREFORE WENT CLOSE TO GUIDANCE TEMPS. MODELS SIMILAR AT BEGINNING OF EXTENDED HOWEVER DIVERGE THIS WEEKEND. BOTH ECMWF AND GFS SHOWING RIDGE OVER AREA ON THURSDAY ALLOWING FOR WARMER TEMPERATURES OVER THE REGION. RIDGE BEGINS TO MOVE TO THE EAST FRIDAY. ECMWF IS SLOWER THIS WEEKEND WITH BRINGING COLD FRONT THROUGH THE AREA. WENT CLOSER TO THIS SOLUTION FOR TIMING THAN THE GFS SINCE RIDGE ACROSS THE EASTERN STATES WILL SLOW SYSTEM PROGRESSION. ECMWF DOES SEEM TO BE OVERDOING THE PRECIP AS IT IS DOING THIS IN THE SHORT TERM SO HAVE HELD OFF ON HEAVIER QPF AMOUNTS AT THIS TIME. COOLER TEMPERATURES WILL BE AROUND FOR SATURDAY WITH PRECIPITATION CONTINUING AROUND THE REGION AND WITH FRONT MOVING THROUGH. WENT CLOSE TO GUIDANCE TEMPERATURES AS THESE SEEMED REASONABLE WITH RAINFALL OVER THE AREA. AFTER THE FRONTAL PASSAGE THE REGION WILL DRY OUT FOR SATURDAY NIGHT THROUGH SUNDAY BEFORE A WEAK WAVE BRINGS A CHANCE FOR PRECIPITATION BACK INTO THE PICTURE FOR MONDAY. && .AVIATION... DISCUSSION FOR 18Z TAFS SLOW MOVING COLD FRONT WILL TRIGGER SCT TSRA ACROSS THE AREA THIS AFTERNOON. COVERAGE OF PRECIP WILL INCREASE AFTER 00Z SO EXPECT PREVAILING CONDS TO BECOME MVFR IN BOTH VIS AND CIGS. LATEST SFC OBS AND SAT PICS SHOW POCKETS OF IFR CIGS ACROSS IL/MO IN THE VICINITY OF THE FRONT...SO LOOK FOR A PERIOD OF IFR CIGS TO BE POSSIBLE LATER TONIGHT AND PERIODS OF IFR VIS WITHIN HEAVIER PRECIP INTO EARLY TUES AS THE FRONT PASSES ACROSS THE AREA. CONDS SHOULD EVENTUALLY BECOME VFR AGAIN TUES AS THE UPPER WAVE PASSES AND SWEEPS THE COLD FRONT EAST OF THE AREA BY AFTERNOON. && .IND WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM THIS EVENING THROUGH LATE TONIGHT FOR INZ021-028>031-035>049-051>057-060>065-067>072. && PUBLIC...BROOKS AVIATION...CO
Hazardous weather outlook, Jun 9, 4:25 AM EDT, 12 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 425 AM EDT MON JUN 9 2008 INZ021-028>031-035>049-051-052-055>057-060-065-072-100830- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-JOHNSON-SHELBY- RUSH-SULLIVAN-DECATUR-JENNINGS- 425 AM EDT MON JUN 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY...PRIMARILY NORTH AND WEST OF A BEDFORD TO RUSHVILLE LINE. THREATS TODAY WILL INCLUDE DAMAGING WINDS...LARGE HAIL...ISOLATED TORNADOES...FREQUENT LIGHTNING...AND HEAVY RAINFALL. FLASH FLOODING WILL BE POSSIBLE IN AREAS THAT RECEIVE HEAVY RAINFALL IN THUNDERSTORMS. STORMS ARE EXPECTED TO DEVELOP AFTER 4 PM THIS AFTERNOON...AND CONTINUE THROUGH THE EVENING AND OVERNIGHT HOURS. AFTER MIDNIGHT THE PRIMARY THREAT FROM THESE STORMS WILL BECOME HEAVY RAINFALL AND FLASH FLOODING. MINOR TO MAJOR RIVER FLOODING WILL CONTINUE ALONG MANY OF THE RIVERS ACROSS CENTRAL INDIANA. SEVERAL RIVERS AND STREAMS ARE ABOVE FLOOD STAGE. SEE THE LATEST HYDROLOGICAL STATEMENT FOR COMPLETE INFORMATION AND MORE DETAILS REGARDING RIVER FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS WILL END BY EARLY TUESDAY MORNING. THE NEXT CHANCES OF THUNDERSTORMS WILL NOT BE UNTIL THURSDAY NIGHT THROUGH SATURDAY...BUT IT REMAINS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL OCCUR THEN. MANY CENTRAL INDIANA RIVERS AND STREAMS WILL BE ABOVE FLOOD STAGE THROUGH AT LEAST THE EARLY PART OF NEXT WEEK. ANY ADDITIONAL HEAVY RAINFALL COULD POSSIBLY WORSEN THE ONGOING FLOODING OR PREVENT WATERS FROM RECEDING AS QUICKLY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 4 PM THIS AFTERNOON. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ053-054-061>064-067>071-100830- OWEN-MORGAN-GREENE-MONROE-BROWN-BARTHOLOMEW-KNOX-DAVIESS-MARTIN- LAWRENCE-JACKSON- 425 AM EDT MON JUN 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY...PRIMARILY NORTH AND WEST OF A BEDFORD TO RUSHVILLE LINE. THREATS TODAY WILL INCLUDE DAMAGING WINDS...LARGE HAIL...ISOLATED TORNADOES...FREQUENT LIGHTNING...AND HEAVY RAINFALL. FLASH FLOODING WILL BE POSSIBLE IN ANY AREAS THAT RECEIVE HEAVY RAINFALL IN THUNDERSTORMS. STORMS ARE EXPECTED TO DEVELOP AFTER 4 PM THIS AFTERNOON...AND CONTINUE THROUGH THE EVENING AND OVERNIGHT HOURS. AFTER MIDNIGHT THE PRIMARY THREAT FROM THESE STORMS WILL BECOME HEAVY RAINFALL AND FLASH FLOODING. MAJOR TO NEAR RECORD FLOODING WILL CONTINUE ACROSS PORTIONS OF THE WHITE RIVER AND EAST FORK WHITE RIVER BASINS TODAY. SEE THE LATEST HYDROLOGICAL STATEMENT FOR COMPLETE INFORMATION AND MORE DETAILS REGARDING RIVER FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS WILL END BY EARLY TUESDAY MORNING. THE NEXT CHANCES OF THUNDERSTORMS WILL NOT BE UNTIL THURSDAY NIGHT THROUGH SATURDAY...BUT IT REMAINS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL OCCUR THEN. NEAR RECORD FLOODING ON THE WHITE RIVER AND EAST FORK WHITE RIVER BASINS WILL BEGIN TO RECEDE THIS COMING WEEK. HOWEVER RIVERS WILL REMAIN WELL ABOVE FLOOD STAGE IN MANY LOCATIONS FOR SEVERAL DAYS. ANY ADDI TONAL HEAVY RAINFALL COULD POSSIBLY WORSEN THE ONGOING FLOODING OR PREVENT WATERS FROM RECEDING AS QUICKLY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 4 PM THIS AFTERNOON. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) JOHNSON
In the hours before
Local storm report, Jun 9, 4:43 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
443 PM EDT MON JUN 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL WORTHINGTON 39.12N 86.98W
06/09/2008 U0.50 INCH GREENE IN LAW ENFORCEMENT
&&
NIELDLocal storm report, Jun 9, 4:44 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
444 PM EDT MON JUN 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 3 S INDIANAPOLIS 39.73N 86.15W
06/09/2008 U0.75 INCH MARION IN PUBLIC
&&
NIELDLocal storm report, Jun 9, 4:46 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
446 PM EDT MON JUN 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM HAIL 4 W SOUTHPORT 39.66N 86.19W
06/09/2008 U0.75 INCH MARION IN PUBLIC
HAIL REPORTED AT STATE ROAD 37 AND SOUTHPORT ROAD.
&&
NIELDLocal storm report, Jun 9, 4:47 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
447 PM EDT MON JUN 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND GST ANDERSON 40.09N 85.69W
06/09/2008 M56 MPH MADISON IN EMERGENCY MNGR
&&
NIELDLocal storm report, Jun 9, 4:55 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
455 PM EDT MON JUN 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND GST ANDERSON 40.09N 85.69W
06/09/2008 M74 MPH MADISON IN EMERGENCY MNGR
74 MPH WIND GUST MEASURED AT THE MADISON COUNTY EMERGENCY
OPERATIONS CENTER.
&&
NIELDLocal storm report, Jun 9, 4:57 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
457 PM EDT MON JUN 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND GST 6 S ALEXANDRIA 40.17N 85.68W
06/09/2008 E60 MPH MADISON IN TRAINED SPOTTER
&&
NIELDThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 2:19 PM EDT | Severe Thunderstorm Warning | IND | Clay, Parke, Vigo | 29 min |
| Jun 9, 2:27 PM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Sullivan | 48 min |
| Jun 9, 2:45 PM EDT | Severe Thunderstorm Warning | IND | Clay, Sullivan, Vigo | 45 min |
| Jun 9, 2:49 PM EDT | Flash Flood Warning | IND | Clay, Greene, Owen, Parke, Putnam, Sullivan and 2 more | 4 hr |
| Jun 9, 2:58 PM EDT | Severe Thunderstorm Warning | IND | Howard, Tipton | 20 min |
| Jun 9, 3:16 PM EDT | Severe Thunderstorm Warning | IND | Clay, Vigo | 44 min |
| Jun 9, 3:25 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Montgomery, Putnam | 50 min |
| Jun 9, 3:27 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Johnson, Marion, Morgan, Owen, Putnam | 48 min |
| Jun 9, 4:01 PM EDT | Flash Flood Warning | IND | Boone, Hendricks, Morgan | 3 hr |
| Jun 9, 4:13 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Hendricks, Johnson, Madison, Marion and 1 more | 47 min |
| Jun 9, 4:16 PM EDT | Flash Flood Warning | IND | Hamilton, Johnson, Marion | 3 hr |
| Jun 9, 4:24 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Morgan | 14 min |
| Jun 9, 4:33 PM EDT | Flash Flood Warning | IND | Daviess, Knox | 4 hr |
| Jun 9, 4:38 PM EDT | Flash Flood Warning | IND | Hancock, Madison | 2 hr |
| Jun 9, 4:38 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Hancock, Henry, Madison | 52 min |
| Jun 9, 4:56 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Henry, Rush, Shelby | 64 min |
| Jun 9, 5:00 PM EDT | Flash Flood Warning | IND | Delaware, Henry, Randolph | 117 min |
| Jun 9, 5:00 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Knox, Martin | 45 min |
| Jun 9, 5:32 PM EDT | Flash Flood Warning | IND | Brown, Monroe | 4 hr |
| Jun 9, 5:47 PM EDT | Severe Thunderstorm Warning | IND | Greene, Lawrence, Martin, Monroe, Owen | 43 min |
| Jun 9, 6:18 PM EDT | Flash Flood Warning | IND | Daviess | 12 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.